2 thoughts on “Sanity Or Thunder Thighs?

  • September 10, 2016 at 5:11 am

    Elaine,
    Sorry to hear about the weight gain. I was up to 250, then my doctor put me on benzotropine. I lost 30 pounds. I know I am not a doctor, but if it gets to be too much sometimes they worry about diabetes.
    Praying for you

    Reply
  • September 10, 2016 at 12:24 pm

    I understand the cravings and the weight gain. Effexor was my weight gainer and I am not on it now. I am now on lamictal and it seems to be slightly better. However, I have cravings like you. There is one trick that helps me deal with cravings. I don’t always succeed with this but when I do, it works. I don’t eat refined sugar, whole wheat and rarely dairy. When I do that I am surprisingly not extremely hungry, especially not for carbs and sweets. I can stick to this until my mood dips and then it is back to sweets until I get mad at myself and that bloated feeling that I go back to eating well again. It is a roller coaster, but those times when I am able to eat well help me to prevent serious weight gain.

    Reply
 

Join the Conversation!

We invite you to share your thoughts and tell us what you think in this public forum. Before posting, please read our blog moderation guidelines. A first name or pseudonym is required and will be displayed with your comment. Your email address is also required, but will be kept private. (Please note that we use gravatars here, which are tied to your email address.) A website/blog/twitter address is optional.

Leave a Reply

Your email address will not be published. Required fields are marked *